# SDR 9JLA2021011825650

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680A
- Aircraft serial: 6800049
- Aircraft time: 5,994 hours, 4,681 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 69605657
- Part serial: 031
- Condition: Weak
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW INDICATED DURING THE PREFLIGHT CHECKLIST THAT THE RUDDER BIAS SYSTEM FELT VERY WEAK DURING OPERATIONS.  THE MAINTENANCE VENDOR VERIFIED THE DISCREPANCY AND REPLACED THE RUDDER BIAS ACTUATOR WITH AN OVERHAULED UNIT.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
